# SDR 04349636

- Difficulty date: December 14, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N636BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7307
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT PACK HIGH PRESSURE MESSAGE ON CLIMBOUT.  OPS CHECK OF LT PACK, NO DEFECT NOTED.
